# SDR DALA2023060104412

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR STRINGER BTW STA 1320 TO STA 1340 RBL2 AND 16 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00353: NEW FLOOR STRINGER SECTION BTW STA 1290 TO STA 1340 RBL 2, WAS REPLACED PER B757- 200 SRM. (2790770)
